MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; ATRIAL RETRACTOR SHORT RIGHT

INTUITIVE SURGICAL, INC ENDOWRIST; ATRIAL RETRACTOR SHORT RIGHT
Model Number 470246-09
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the instrument for evaluation.However, the failure analysis has not been completed yet.A follow-up mdr will be submitted if additional information is obtained.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the atrial retractor short right movement was not right.The procedure was continued as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the atrial retractor short right instrument associated with this complaint and completed investigations.The instrument was found to have a broken distal pitch cable at the proximal clevis hole.The cable was fully broken.There was no discoloration, corrosion, or contamination on the cable to suggest improper reprocessing as a contributing factor.Further inspection found no abnormally sharp or damaged components that could have contributed to the cable breaking.The probable root cause of pitch cable breakage, whether partial or full, is attributed to damage to the cable through external collisions, during use, or during reprocessing.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained additional information: the issue occurred with the surgeon¿s head inside the surgeon console¿s high resolution stereo viewer and when manipulating the instruments.It was observed movement greater than intended.The instrument moved in the intended direction.It was temporary occurrence and there was no patient injury.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
ENDOWRIST
Common Device Name
ATRIAL RETRACTOR SHORT RIGHT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23881267
Report Number2955842-2025-49567
Device Sequence Number9464256
Product Code NAY
UDI-Device Identifier00886874112397
UDI-Public(01)00886874112397(11)241107(10)K10241107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470246-09
Device Catalogue Number470246
Device Lot NumberK10241107 0056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown